# SDR AALA202303223604

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 19,020 hours, 8,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 2TC61
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND CABIN EMERGENCY LIGHTS CIRCUIT BREAKER BROKEN. P6-11 PANEL. REPLACED CIRCUIT BREAKER C1949 PER WDM.
